Modified protocol of omalizumab treatment to prevent carboplatin-induced drug hypersensitivity reactions: a case study

H. N. G. Oude Elberink, Mathilde Jalving, Hilda Dijkstra, Annick A J M van de Ven*

*Corresponding author for this work

Research output: Contribution to journalComment/Letter to the editorAcademicpeer-review

1 Citation (Scopus)
28 Downloads (Pure)

Abstract

Carboplatin administration can usually be safely continued via a so-called desensitisation protocol when hypersensitivity reactions arise. Severe break-through reactions that occur early during desensitisation are likely to be IgE-mediated; in that case, addition of omalizumab premedication should be strongly considered.

Original languageEnglish
Article number5
Number of pages5
JournalClinical and translational allergy
Volume10
Issue number1
DOIs
Publication statusPublished - 29-Jan-2020

Keywords

  • Carboplatin
  • Desensitisation
  • Drug hypersensitivity
  • Omalizumab
  • DESENSITIZATION
  • OXALIPLATIN

Cite this